# SDR IXXA060215O

- Difficulty date: June 1, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 81,867 hours, 20,895 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 9779086
- Part serial: 330CP116C
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 81,867 hours, 20,895 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM RJTY TO FJDG WHILE CLIMBING FROM FL340 TO FL360 ALL FOUR MANIFOLD TEMP LIGHTS ILLUMINATED CAUSING THE LEFT AND RIGHT MANIFOLDS TO OVERTEMP.  THE CREW DIVERTED TO RODN AND LANDED SUCCESSFULLY.  MAINTENANCE REPLACED THE NUMBER 2 AND NUMBER 3 PRE-COOLER CONTROL VALVES.  THE OPERATIONAL CHECK WAS GOOD ON THE GROUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
